Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh96b]  Mathematically strong subystems of analysis with low rate of growth of provably recursive functionals

Koh:96a (Article)
Author(s)Kohlenbach, Ulrich
Title« Mathematically strong subystems of analysis with low rate of growth of provably recursive functionals »
JournalArch. Math. Logic
Volume36
Page(s)31--71
Year1996

BibTeX code
@article{Koh:96a,
  volume = 36,
  author = {Kohlenbach, Ulrich},
  journal = {Arch. Math. Logic},
  pages = {31--71},
  year = 1996,
  title = {Mathematically strong subystems of analysis with low rate of growth
           of provably recursive functionals},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!